# SDR CA980519003

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Part number: D01521
- Condition: Worn
- Location: M/R Brake
- Part time: 138 hours
- Component: Precision, 206340301103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STEP WORN INTO BOLT FROM ROTOR BRAKE PADS AT .700 INCH AND 1.760 INCHES FROM BOLT HEAD.  WEAR APPEARS TO COME FROM CHATTERING OF THE PADS IN THE RETRACTED POSITION.  DUE TO ACCELERATED WEAR, BOLTS WILL BE REPLACED ON A 100 HOUR BASIS.
